MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC ATELLICA IM 1300

SIEMENS HEALTHCARE DIAGNOSTICS, INC ATELLICA IM 1300
Model Number ATELLICA IM 1300
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside united states (ous) customer contacted a siemens customer care center to report a falsely elevated high-sensitivity troponin i (tnih) that was obtained on a patient sample on an atellica im 1300 analyzer.The customer indicated that they were experiencing issues with the water supply feeding into this analyzer.Since they were not able to run the ¿end of day¿ quality controls (qcs), they repeated the samples during this period and observed the erroneous result described in section b5.The customer indicated that the water supply issue was resolved, and the customer performed qc, which recovered acceptably.The cause of the erroneous tnih result is unknown.The analyzer is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
A falsely elevated high-sensitivity troponin i (tnih) result was obtained on a patient sample on an atellica im 1300 analyzer.The erroneous result was reported to the physician(s), who questioned the result.The same sample was repeated on two different atellica im analyzers.The repeat results were lower than the erroneous result.The patient was redrawn, and the new sample was processed on one of the latter atellica im analyzers.The result from the redrawn sample matched the other repeat results.The repeat result of <2.50 ng/l was reported, as the correct result, to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the falsely elevated tnih result.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 2432235-2023-00163 on 15-jun-2023.Additional information (03-jul-2023): the customer refused a service visit as they believed that the water supply disruption to the analyzer contributed to the event.Siemens further evaluated the issue and determined that there was no evidence of an analyzer malfunction.There was also no indication that the analyzer was contaminated by the water supply issue.Since there was only one sample impacted by this event, siemens concluded that preanalytical issues on this sample potentially contributed to the falsely elevated high-sensitivity troponin i (tnih) result.The analyzer is performing within specifications.No further evaluation of this analyzer is needed.

Brand Name
ATELLICA IM 1300
Common Device Name
ATELLICA IM 1300
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS MANUFACTURING LTD.
chapel lane, swords, co.
registration number: 8020888
dublin
EI  
Manufacturer Contact
kristin kehyaian
511 benedict ave
tarrytown, NY 10591
9148267101
MDR Report Key17137920
Report Number2432235-2023-00163
Device Sequence Number14435710
Product Code JJE
UDI-Device Identifier00630414002347
UDI-Public00630414002347
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K151792
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberATELLICA IM 1300
Device Catalogue Number11068008
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/22/2023
Supplement Date Received by Manufacturer07/03/2023
Initial Report FDA Received Date06/15/2023
Supplement Report FDA Received Date07/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/28/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown